# SDR TWAA9901103

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF WHEN THE NUMBER 3 ENGINE SHUT ITSELF DOWN DURING TAKEOFF ROLL.  FOUND THE FUEL PUMP SHAFT SHEARED.  REPLACED THE FUEL CONTROL, (P/N 743602-5) AND THE ENGINE FUEL PUMP.  CHECK-C 9-3-98 MCI.
